MAUDE Adverse Event Report: SYNTHES BRANDYWINE PSI SD800.541 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE

SYNTHES BRANDYWINE PSI SD800.541 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Model Number SD800.541
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).No ncrs were generated during the production of the lot.Review of device history records found no relevant issues that would result in this complaint condition.Manufacture location: (b)(4).Manufacture date: 22-may-2017.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient specific implant (psi) could not be used in surgery due to the implant not fitting properly.It was further explained that the psi was noted to fit on one side but not the other.The surgeon decided to cut the implant in half and go ahead and implant it in the patient as planned.There was an unknown surgical delay due to the change in the surgical plan and the adjustments required to make the psi fit.It is unknown what devices were used to cut the implant in half, what devices were used to assist with the fitting.Plates may have been used to span the middle of the psi but this has not been confirmed.To the reporter's knowledge, there was no harm to the patient.The surgeon is considering a revision but, to date, a revision surgery has not been scheduled.This report is for one (1) psi peek implant.This is report 1 of 1 for com-(b)(4).

Brand Name
PSI SD800.541 PEEK IMPLANT
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Manufacturer (Section D)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
MDR Report Key6679631
Report Number2530088-2017-10217
Device Sequence Number220548
Product Code GXN
UDI-Device Identifier10887587066004
UDI-Public(01)10887587066004(10)H372832
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD800.541
Device Catalogue NumberSD800.541
Device Lot NumberH372832
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2017
Initial Report FDA Received Date06/29/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;